EconPapers    
Economics at your fingertips  
 

Taxation in a two-period temporal model of consumption and portfolio allocation

Syed Ahsan ()

Journal of Public Economics, 1976, vol. 5, issue 3-4, 337-352

Date: 1976
References: Add references at CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-2727(76)90025-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Taxation in a Two-Period Temporal Model of Consumption and Portfolio Allocation (1974) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:5:y:1976:i:3-4:p:337-352

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:pubeco:v:5:y:1976:i:3-4:p:337-352